# SDR YENA2025030700244

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 9,645 hours, 3,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1186, JFK-ROC. LEVEL 2 FUME EVENT PERFOM DURING INITIAL CLIMB AND DURING DESCENT - INFLIGHT REPORTS STRONGEST SMELL AT ROW 9-16; REF FIM J21-22-00-04AAA-423A-A PERFORMED VISUAL INSP OF APU AND BOTH ENG, NO EVIDENCE OF OIL LEAK. PERFORMED PACK BURN AND NO ODOR NOTED FROM APU AND LH AND RH BLEED SOURCE.'
